Alert archive / Oklahoma / Flash Flood Watches in 2014
Flash Flood Watch 1, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at May 11, 2014, 3:12 PM CDT for 4 counties in Arkansas; 6 counties in Oklahoma. It took effect at May 12, 2014, 1:00 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2014, 3:12 PM CDT (20:12 UTC)
- In effect from
- May 12, 2014, 1:00 PM CDT
- Expired
- May 13, 2014, 3:12 AM CDT
- In force
- 14 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Choctaw County, OK, Haskell County, OK, Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 37 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1241 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
357 WGUS64 KTSA 112012 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 312 PM CDT SUN MAY 11 2014 ARZ001-002-010-011-019-020-029-OKZ049-053-069-072>076-121000- /O.NEW.KTSA.FF.A.0001.140512T1800Z-140513T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...STILWELL...SALLISAW...MCALESTER...STIGLER...WILBURTON... POTEAU 312 PM CDT SUN MAY 11 2014 ...FLASH FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA... INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON... CARROLL...CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHOCTAW...HASKELL... LATIMER...LE FLORE...PITTSBURG...PUSHMATAHA AND SEQUOYAH. * FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON * RAINFALL WILL BECOME WIDESPREAD ACROSS THE WATCH AREA MONDAY AFTERNOON INTO TUESDAY MORNING AS A SLOW MOVING UPPER SYSTEM LIFTS OUT OF THE SOUTHWESTERN STATES. 2 TO 3 INCHES OF RAIN WILL BE POSSIBLE ACROSS PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH LOCALLY HIGHER AMOUNTS OVER 4 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$
3 follow-up statements
416 WGUS64 KTSA 120846 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 346 AM CDT MON MAY 12 2014 ARZ001-002-010-011-019-020-029-OKZ049-053-069-072>076-122145- /O.CON.KTSA.FF.A.0001.140512T1800Z-140513T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...STILWELL...SALLISAW...MCALESTER...STIGLER...WILBURTON... POTEAU 346 AM CDT MON MAY 12 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHOCTAW...HASKELL...LATIMER...LE FLORE...PITTSBURG... PUSHMATAHA AND SEQUOYAH. * FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY AFTERNOON * RAINFALL WILL BECOME WIDESPREAD ACROSS THE WATCH AREA BY THIS AFTERNOON INTO TONIGHT AS A SLOW MOVING UPPER SYSTEM AND ASSOCIATED COLD FRONT MOVE ACROSS THE PLAINS. 2 TO 3 INCHES OF RAIN WILL BE POSSIBLE ACROSS PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH LOCALLY HIGHER AMOUNTS OVER 4 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$
719 WGUS64 KTSA 122001 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 301 PM CDT MON MAY 12 2014 ARZ001-002-010-011-019-020-029-OKZ049-053-069-072>076-131045- /O.CON.KTSA.FF.A.0001.000000T0000Z-140513T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...STILWELL...SALLISAW...MCALESTER...STIGLER...WILBURTON... POTEAU 301 PM CDT MON MAY 12 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHOCTAW...HASKELL...LATIMER...LE FLORE...PITTSBURG... PUSHMATAHA AND SEQUOYAH. * THROUGH TUESDAY AFTERNOON * SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD ACROSS THE WATCH AREA LATER THIS AFTERNOON INTO TONIGHT AS A SLOW MOVING UPPER SYSTEM AND ASSOCIATED COLD FRONT MOVE ACROSS THE PLAINS. 2 TO 3 INCHES OF RAIN WILL BE POSSIBLE ACROSS PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH LOCALLY HIGHER AMOUNTS OVER 4 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$
002 WGUS64 KTSA 130812 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 312 AM CDT TUE MAY 13 2014 ...FLASH FLOOD THREAT HAS ENDED... .THE RAINS HAVE ENDED AS THE COLD FRONT HAS MOVED EAST INTO THE MISSISSIPPI VALLEY. ANOTHER PIECE OF ENERGY WILL ROUND THE BASE OF AN EJECTING UPPER TROUGH TONIGHT INTO WEDNESDAY...BRINGING ANOTHER ROUND OF RAINFALL. HOWEVER...RAINFALL RATES/AMOUNTS ARE NOT EXPECTED TO BE SIGNIFICANT ENOUGH TO POSE A FLOODING RISK. ARZ001-002-010-011-019-020-029-OKZ049-053-069-072>076-130915- /O.CAN.KTSA.FF.A.0001.000000T0000Z-140513T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...STILWELL...SALLISAW...MCALESTER...STIGLER...WILBURTON... POTEAU 312 AM CDT TUE MAY 13 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA HAS BEEN CANCELLED. THE RAINS HAVE ENDED OVER THE WATCH AREA. WHILE ADDITIONAL RAINS ARE FORECAST ACROSS THE WATCH AREA TONIGHT INTO WEDNESDAY...AMOUNTS ARE NOT EXPECTED TO BE SIGNIFICANT ENOUGH TO POSE A FLASH FLOODING RISK. THEREFORE...THE FLASH FLOOD WATCH WILL BE CANCELLED. $$ LACY
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at May 11, 12:17 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, May 11, 12:17 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1217 PM CDT SUN MAY 11 2014
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 18Z TAFS... SKIES ARE EXPECTED TO REMAIN OVERCAST FOR MOST OF
THE DAY TODAY. HOWEVER... ALL SITES SHOULD HAVE CEILINGS
REMAINING ABOVE 3K FEET. STRONG AND GUSTY SOUTHERLY WINDS WILL
ALSO AFFECT ALL SITES THROUGHOUT THE 24 HOUR FORECAST PERIOD...
WITH THE EXCEPTION OF KFSM... WHICH SHOULD DECOUPLE AFTER SUNSET
TONIGHT. THIS WILL INCREASE THE LLWS FOR KFSM DURING THE OVERNIGHT
HOURS. AN APPROACHING COLD FRONT WILL INCREASE THUNDERSTORM
CHANCES AT ALL SITES... GENERALLY BEGINNING AFTER MIDNIGHT
TONIGHT... LASTING THROUGH THE REMAINDER OF THE FORECAST PERIOD.
WINDS SHOULD REMAIN SOUTHERLY UNTIL JUST PAST THE END OF THIS 24
HOUR FORECAST PERIOD. THE NEXT TAF ISSUANCE WILL CONTAIN FRONTAL
PASSAGE.
&&
.PREV DISCUSSION... /ISSUED 1022 AM CDT SUN MAY 11 2014/
..UPDATE...
DISCUSSION...
BASED ON SATELLITE OBS THIS MORNING IT APPEARS THAT STRATOCU
CURRENTLY ENVELOPING THE CWA WILL REMAIN IN PLACE MUCH OF THE
DAY. HAVE INCREASED CLOUD COVER IN THE GRIDS AND LOWERED FORECAST
AFTERNOON MAXIMUM TEMPERATURES AREAWIDE... MOST IN THE NORTH...
LESS IN THE SOUTH. UPDATED PRODUCTS HAVE BEEN SENT OUT.
PREV DISCUSSION... /ISSUED 608 AM CDT SUN MAY 11 2014/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CIGS CAN BE EXPECTED AT ALL SITES THROUGH MID MORNING.
AT THAT TIME...THE LOW LEVEL JET WILL SUBSIDE ALONG WITH
LIFTING/DISSIPATING CIGS. VFR CONDITIONS ARE EXPECTED FOR MOST OF
THE TAF PERIOD...WITH PROB30 GROUPS FOR THE ERN OK TAF SITES LATE
TONIGHT AS TSRA CHANCES BEGIN TO INCREASE FROM WEST TO EAST.
PREV DISCUSSION... /ISSUED 331 AM CDT SUN MAY 11 2014/
DISCUSSION...
THE MAIN FORECAST CONCERNS THIS MORNING ARE WINDS TODAY AND RAIN
CHANCES/AMOUNTS EARLY NEXT WEEK.
LARGE UPPER PV MAX OVER THE GREAT BASIN IS DIGGING TOWARD THE FOUR
CORNERS THIS MORNING...CARVING OUT THE BASE OF A LONGWAVE TROUGH
OVER THE WESTERN CONUS. DOWNSTREAM FROM THIS FEATURE...THE COMMON
ELKHART/SPRINGFIELD LOW IS DEEPENING...AND THE WARM FRONT EXTENDS
EAST NORTHEAST ACROSS CENTRAL KS AND MO. A DRYLINE EXTENDS SOUTH
OVER THE EASTERN PANHANDLES. EASTERN OK AND NORTHWEST AR WILL
REMAIN IN THE CAPPED WARM SECTOR AS A DECENT EML PLUME IS
SPREADING OVER THE PLAINS. SO WE SHOULD REMAIN DRY TODAY...WITH
ONLY A HINT OF AN ISOLATED TERRAIN INDUCED SHOWER OR STORM
POSSIBLE IN THE FAR EAST OVER IN WESTERN AR ON THE EASTERN FRINGE
OF THE CAP. THE MAIN CONCERN WILL BE WINDS. THE GRADIENT WILL
REMAIN TIGHT OVER OUR AREA TODAY WITH THE DEEPENING LOW TO OUR
WEST. IN ADDITION...NAM MODEL TIME HEIGHT PLOTS SHOW A FAVORABLE SETUP
FOR MOMENTUM TRANSFER OF STRONGER WINDS ALOFT DOWN TO THE SURFACE
WITH UNIDIRECTIONAL WINDS FROM THE SURFACE TO 850MB. WITH ~35 KTS
OF WIND AT THE TOP OF THE MIXED LAYER THE POTENTIAL FOR 40 MPH
GUSTS IS HIGH ENOUGH TO WARRANT A WIND ADVISORY TODAY FOR NE OK
MAINLY ALONG AND WEST OF AN OKEMAH TO TULSA TO VINITA LINE.
AS THE UPPER TROUGH MOVES EAST INTO THE PLAINS LATE TONIGHT INTO
MONDAY...THE FRONT TO OUR NORTH WILL REVERT BACK TO A COLD FRONT
AND MARCH EASTWARD ACROSS OUR AREA. MODELS CONTINUE TO SUGGEST
THAT PRECIP WILL BE ALONG AND BEHIND THE FRONT...AND THE DEEP
LAYER FLOW/SHEAR WILL BE MORE PARALLEL TO THE FRONT. WHILE THE
SEVERE THREAT IS CERTAINLY NOT ZERO...THIS IS NOT GOING TO BE ONE
OF THOSE CLASSIC MAY SEVERE WEATHER SETUPS. STORMS WILL TEND TO BE
UNDERCUT BY THE FRONT AS IT ADVANCES...AND THE STORM MODE WILL
TEND TO BE MORE LINEAR OR MULTICELLULAR IN NATURE. HEAVY RAIN AND
SOME FLOODING POTENTIAL WILL PROBABLY BE A BIGGER CONCERN.
FWIW...IT DOES APPEAR THAT THE LATEST RUN OF THE ECMWF SHIFTS THE
AXIS OF HEAVIER RAINS EAST INTO AR FAIRLY QUICKLY MONDAY
NIGHT...WHICH MAY MITIGATE THE FLOODING CONCERN SOME. SE OK UP
INTO NW AR WILL HAVE THE GREATEST POTENTIAL FOR THE HEAVIEST
RAINS. THIS WILL NEED TO BE MONITORED FOR A POSSIBLE FLOOD WATCH
ISSUANCE IN LATER FORECASTS. A SECONDARY ROUND OF RAIN IS EXPECTED
TUESDAY NIGHT INTO WEDNESDAY AS THE FINAL PIECE OF ENERGY ROUNDS
THE BASE OF THE EJECTING UPPER TROUGH...WITH RAIN CHANCES COMING
TO AN END BY WEDNESDAY NIGHT.
THE REMAINDER OF THE FORECAST WILL BE RELATIVELY QUIET AND VERY
PLEASANT FOR THIS TIME OF YEAR. NORTHWEST FLOW ON THE WESTERN SIDE
OF THE UPPER TROUGH WILL KEEP TEMPS BELOW AVERAGE. TEMPS SHOULD
REBOUND QUICKLY BY THE LATTER PART OF NEXT WEEKEND ON INTO NEXT
WEEK AS RIDGING BUILDS OVER THE PLAINS.
LACY
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
OKZ059-OKZ060-OKZ061-OKZ064-OKZ065-OKZ066-OKZ067.
FLASH FLOOD WATCH FROM 1 PM MONDAY TO 2 PM MONDAY FOR OKZ049-
OKZ053-OKZ072-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH FROM 1 PM MONDAY TO 2 PM MONDAY FOR ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...06Hazardous weather outlook, May 11, 12:56 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1256 PM CDT SUN MAY 11 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1256 PM CDT SUN MAY 11 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...AFTER MIDNIGHT. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. DISCUSSION... VERY DANGEROUS FIRE WEATHER CONDITIONS HAVE DEVELOPED IN CONJUNCTION WITH WARM TEMPERATURES AND STRONG GUSTY SOUTHERLY WINDS THIS AFTERNOON. OCCASIONAL WIND GUSTS UP TO 40 MILES AN HOUR WILL CONTINUE THIS AFTERNOON. FIRE DANGER WILL BE TEMPERED SOMEWHAT THIS EVENING AS WINDS EAST A BIT AND TEMPERATURES FALL. SEE THE LATEST FIRE DANGER STATEMENT /OKCRFDTSA/ FOR DETAILS. THUNDERSTORM CHANCES WILL INCREASE LATE TONIGHT ACROSS PARTS OF EASTERN OKLAHOMA AS A SLOW MOVING UPPER SYSTEM AND COLD FRONT APPROACH FROM THE WEST. A FEW STORMS WILL HAVE A LIMITED SEVERE POTENTIAL FOR AREAS GENERALLY NORTHWEST OF INTERSTATE 44 AFTER MIDNIGHT TONIGHT... WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY THROUGH SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... ANY ONGOING SEVERE RISK WILL TRANSITION TO A HEAVY RAIN POTENTIAL FOR MONDAY INTO MONDAY NIGHT AS THE COLD FRONT SLOWLY MOVES THROUGH THE REGION. RAIN AMOUNTS RANGING FROM 1/2 INCH TO NEARLY 4 INCHES IS FORECAST ACROSS EASTERN OKLAHOMA AND AND WESTERN ARKANSAS. THE HEAVIEST RAIN IS FORECAST TO FALL ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS AT THIS TIME... AND FLASH FLOOD POTENTIAL WILL BE HIGHEST IN THESE AREAS AS WELL. COOLER AND DRIER WEATHER IS EXPECTED FROM TUESDAY THROUGH THE REMAINDER OF THE WORK WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 3:35 AM CDT | Wind Advisory | TSA | Craig, Creek, Nowata, Okfuskee, Okmulgee, Pawnee and 4 more | 15 hr |
Nearby
Flash Flood Watches in Oklahoma, 2014Flash Flood Watches in Arkansas, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.